# SDR DALA14009365809

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 40,108 hours, 13,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY AISLE LIGHTS AT ROWS 27,29, 32 INOPERATIVE.  FOUND DEFECTIVE GROUND GD41009-DC PIN IN GROUNDING BLOCK. REINSTALLED PIN IN FREE SPOT IAW MM SWPM 20-10-11.  LIGHTS CHECKED  GOOD.
